MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.2MM RADIOLUCENT DRILL BIT; BIT, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.2MM RADIOLUCENT DRILL BIT; BIT, SURGICAL
Model Number 4200355042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported that during a intramedullary nail surgery for femoral diaphyseal fracture; while drilling to insert the screw into the ap hole, the drill bit broke.It was also reported that the broken piece remained in the patient.It was also reported the procedure was completed successfully.No further information reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.

Brand Name
4.2MM RADIOLUCENT DRILL BIT
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16150021
Report Number3015967359-2023-00050
Device Sequence Number17559725
Product Code GFG
UDI-Device Identifier04546540348593
UDI-Public04546540348593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
E113866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model Number4200355042
Device Catalogue Number4200355042
Device Lot Number¿¿
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown